An optimal variational iteration method


Turkyilmazoglu M.

APPLIED MATHEMATICS LETTERS, vol.24, no.5, pp.762-765, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2010.12.032
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.762-765

Abstract

The variational iteration method is studied in the present work. The classical variational iteration method is improved and extended by introducing a new concept of a convergence accelerating parameter. A rigorous approach is later proposed for optimally determining the value of the convergence accelerating parameter. The consequences of the novel optimal variational iteration method are discussed through an application. (C) 2011 Elsevier Ltd. All rights reserved.